# SDR 2011FA0000665

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N84FN
- Make and model: Lear 36LEAR
- Aircraft serial: 002
- Aircraft time: 16,127 hours, 8,450 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, THE ACFT PULLING HARD TO RIGHT.  COUNTERING WITH LT BRAKE PRESSURE, ABLE TO STOP ACFT IN 3,500 FT AND ABOUT 15 FT FROM THE RT SIDE OF THE RUNWAY.  AFTER STOPPING, ADVISED TOWER OF SITUATION AND COULD NOT MOVE ACFT.  SHUTDOWN LT ENGINE AND F/O WALKED AROUND ACFT TO SEE ANYTHING OBVIOUS.  NOTHING FOUND.  SHUTDOWN RT ENGINE.  DURING TROUBLESHOOTING, FOUND WITH HYD SYS PRESSURE REMOVED, BRAKES WOULD RELEASE.  NOTED THAT AS SOON AS THE AUXILIARY HYD PUMP WAS TURNED ON, RIGHT SIDE BRAKE PADS WOULD CLOSE AROUND THE ROTORS BUT NOT THE LEFT.  WITH PUMP TURNED OFF AND HYD SYS PRESSURE BLED OFF, BRAKES WOULD RELEASE.  WHILE PUMPING THE BRAKES, THE RT BRAKE PEDAL FELT AS THOUGH PRESSURE HAD ALREADY BEEN BUILT UP.
